Clonidine & Rem Sleep?
- 04-04-2006, 08:30 PM
- 04-10-2006, 09:17 AM
how much are you taking? i find a quarter tab to a half tab does the job... anything more screws up my sleep. i'll look up what strength my tabs are...forgot. you can't sleep because you feel light headed and dizzy--right? this is prob a direct effect of bp being lowered too much.
it is alot like gabba in that you have to be used to ease into the dosing for it to help with sleep.
on a side not, i was going to post a question:
"Should I discontinue clonidine while on igf1?"
clonidine sometimes used to treat acromegaly, and i dunno through what mechanism it does this... will it block the effect of abnormally elevated igf levels?
I'll make that a post later...maybe on the forum dr. D reads
- 04-10-2006, 11:46 AM
Thanks for your reply Natty, I think you hit on the nail. Even though I wanted to discontinue taking my clon, I just lowered the dosage and started sleeping better. Initially I began with 3 tabs or 300 micrograms at night and 1 tab upon waking. Now I take 1 or 2 at night and 1 when I wake up and this has made a big difference.